# SDR 20000515AP028

- Difficulty date: August 29, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Part number: 2040T3
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INNER COMPARTMENT NR 5 INBOARD RIB HAS SUPPORT CHORD CRACKED.  CUT OUT SKIN TO GAIN ACCESS TO SUPPORT CHORD 3 INCH BY 6 INCH.  REMOVED SUPPORT CHORD.  FABRICATED AND INSTALLED SUPPORT CHORD.  INSTALLED DOUBLER REPAIR TO SKIN CUT OUT IAW SRM 55-10-3 PAGE 7, 55-10-4 PAGE 4.  (M)
